# SDR 9618679138

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9348
- Make and model: Doug DC-9-15
- Aircraft serial: 45787
- System (JASC): 5248 · Tail Cone Doors
- Part: Support
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A CRACK IN THE AFT VENTRAL DOOR NR 2 BEAM RIGHT SUPPORT.  REPAIRED SUPPORT (P/N 9915565-29) PER EA 91-110737.
